# SDR 00021

- Difficulty date: April 23, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N266TW
- Make and model: Lear 24D
- Aircraft serial: 266
- Aircraft time: 8,710 hours, 7,553 cycles
- Engine: Ge CJ6106
- System (JASC): 1430 · Fasteners
- Part: Cotter Pin
- Condition: Out Of Position
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED STUCK THROTTLE, FOUND COTTER PIN CATCHING QUADRANT.  REPAIRED COTTER PIN , OP'S CHECK GOOD.  RETURN AIRCRAFT TO SERVICE.
